# SDR C2XA09SH129

- Difficulty date: April 16, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 18,288 hours, 19,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530645413
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CENTER OMEGA BEAM HAD CORROSION AT CROSSBEAM BETWEEN FRAME 48-49.  MAINTENANCE REPAIRED CENTER OMEGA BEAM AT CROSSBEAM FRAME 48-49 IAW IC2009-145/02742.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
